# SDR 2008UALA04102

- Difficulty date: August 2, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, INTERCOSTAL WEB STRUCTURE BETWEEN STA 1320 TO STA 1340, RBL 10.5 R.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  AFT PIT, INTERCOSTAL WEB STRUCTURE BETWEE N STA 1320 TO STA 1340, RBL 10.5 R.  INSTALLED NEW.
